EconPapers    
Economics at your fingertips  
 

Eigenvalue Problem of Nonlinear Semipositone Higher Order Fractional Differential Equations

Jing Wu and Xinguang Zhang

Abstract and Applied Analysis, 2012, vol. 2012, 1-14

Abstract:

We study the eigenvalue interval for the existence of positive solutions to a semipositone higher order fractional differential equation = =   where ,   , , , satisfying , is the standard Riemann-Liouville derivative, , and is allowed to be changing-sign. By using reducing order method, the eigenvalue interval of existence for positive solutions is obtained.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/740760.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/740760.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:740760

DOI: 10.1155/2012/740760

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:740760